Alert archive / Washington / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 2, NWS Spokane, WA

June 3, 20144 counties in Washington

NWS Spokane, WA issued this severe thunderstorm warning at Jun 3, 2014, 2:55 PM PDT for 4 counties in Washington. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2014, 2:55 PM PDT (21:55 UTC)
Expired
Jun 3, 2014, 3:45 PM PDT
In force
50 min
Issued by
NWS Spokane, WA
Area
Storm-based polygon

Counties Ferry County, WA, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA

The radar

The Spokane radar (KOTX), 43 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 3:05 PM PDTHAIL 1.75Springdale, WAGOLF BALL SIZE HAIL IN SPRINGDALE
Jun 3, 3:07 PM PDTHAIL 0.75Springdale, WAPENNY SIZE HAIL IN SPRINGDALE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 9.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2014-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2014-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-170 J/kg
Mixed-layer LCL
1786 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

919 
WUUS56 KOTX 032155
SVROTX
WAC019-051-063-065-032245-
/O.NEW.KOTX.SV.W.0002.140603T2155Z-140603T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
255 PM PDT TUE JUN 3 2014

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN FERRY COUNTY IN NORTHEAST WASHINGTON...
  NORTH CENTRAL SPOKANE COUNTY IN NORTHEAST WASHINGTON...
  SOUTHWESTERN PEND OREILLE COUNTY IN NORTHEAST WASHINGTON...
  SOUTHERN STEVENS COUNTY IN NORTHEAST WASHINGTON...

* UNTIL 345 PM PDT

* AT 254 PM PDT...DOPPLER RADAR INDICATED A CLUSTER OF SEVERE 
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS CLUSTER 
  OF STORMS WAS LOCATED APPROXIMATELY 14 MILES SOUTH OF 
  CHEWELAH...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DEER PARK...CHEWELAH...SPRINGDALE...CEDONIA...VALLEY...MILAN...49
  DEGREES NORTH...CLAYTON...LOON LAKE...CHEWELAH PEAK AND FORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4789 11813 4817 11821 4836 11736 4793 11727
TIME...MOT...LOC 2154Z 257DEG 15KT 4808 11779 

$$

SVH
3 follow-up statements
016 
WWUS56 KOTX 032205
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
305 PM PDT TUE JUN 3 2014

WAC019-032213-
/O.CAN.KOTX.SV.W.0002.000000T0000Z-140603T2245Z/
FERRY WA-

305 PM PDT TUE JUN 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FERRY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4794 11795 4799 11816 4800 11816 4818 11818
      4836 11736 4793 11727
TIME...MOT...LOC 2203Z 257DEG 15KT 4809 11773 

$$

WAC051-063-065-032245-
/O.CON.KOTX.SV.W.0002.000000T0000Z-140603T2245Z/
SPOKANE WA-PEND OREILLE WA-STEVENS WA-
305 PM PDT TUE JUN 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM PDT
FOR NORTH CENTRAL SPOKANE...SOUTHWESTERN PEND OREILLE AND
SOUTHEASTERN STEVENS COUNTIES...

AT 303 PM PDT...DOPPLER RADAR INDICATED A CLUSTER OF SEVERE 
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. A TRAINED 
WEATHER SPOTTER REPORTED NICKLE SIZED HAIL NEAR SPRINGDALE. THESE 
STORMS WERE LOCATED APPROXIMATELY 13 MILES SOUTH OF CHEWELAH... 
MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
DEER PARK...CHEWELAH...SPRINGDALE...CEDONIA...VALLEY...MILAN...49
DEGREES NORTH...CLAYTON...LOON LAKE AND CHEWELAH PEAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4794 11795 4799 11816 4800 11816 4818 11818
      4836 11736 4793 11727
TIME...MOT...LOC 2203Z 257DEG 15KT 4809 11773 

$$

SVH
156 
WWUS56 KOTX 032216
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
316 PM PDT TUE JUN 3 2014

WAC051-063-065-032245-
/O.CON.KOTX.SV.W.0002.000000T0000Z-140603T2245Z/
SPOKANE WA-PEND OREILLE WA-STEVENS WA-
316 PM PDT TUE JUN 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM PDT
FOR NORTH CENTRAL SPOKANE...SOUTH CENTRAL PEND OREILLE AND
SOUTHEASTERN STEVENS COUNTIES...

AT 315 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. 
THIS STORM WAS LOCATED NEAR DEER PARK TO THE NORTHWEST...MOVING EAST 
AT 30 MPH.

IN ADDITION...AT 303 PM GOLF BALL SIZED HAIL WAS REPORTED IN 
SPRINGDALE.

LOCATIONS IMPACTED INCLUDE...
DEER PARK...CLAYTON...LOON LAKE AND MILAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLE INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4794 11765 4812 11769 4817 11732 4793 11727
TIME...MOT...LOC 2215Z 259DEG 24KT 4804 11752 

$$

SVH
606 
WWUS56 KOTX 032243
SVSOTX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
343 PM PDT TUE JUN 3 2014

WAC051-063-065-032252-
/O.EXP.KOTX.SV.W.0002.000000T0000Z-140603T2245Z/
SPOKANE WA-PEND OREILLE WA-STEVENS WA-
343 PM PDT TUE JUN 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SPOKANE...SOUTH
CENTRAL PEND OREILLE AND SOUTHEASTERN STEVENS COUNTIES WILL EXPIRE AT
345 PM PDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER 
HAIL UP TO THE SIZE OF NICKELS IS STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4794 11765 4812 11769 4817 11732 4793 11727
TIME...MOT...LOC 2237Z 257DEG 15KT 4804 11752 

$$

SVH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 2:37 PM PDT, 18 minutes earlier.

Area forecast discussion, Jun 3, 2:37 PM PDT, 18 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
237 PM PDT TUE JUN 3 2014

.SYNOPSIS...
Showers and thunderstorms will continue through the evening across
northeast Washington and north Idaho. Breezy conditions are also
expected through the Cascade gaps into the Columbia Basin. The
remainder of the week will bring mainly dry conditions and near
normal temperatures.

&&

.DISCUSSION...
Tonight...Convection will continue across northeast Washington and
the Idaho Panhandle as the upper level low moves out of the
region this evening. These storms have had a history of building
rapidly, then producing brief heavy rain, gusty outflow winds and
small hail and this is likely to continue until well into the
evening. Overnight the atmosphere will stabilize with drier air
moving into the region. Northwest flow will keep a chance of
showers for the central and north panhandle through the night
otherwise there will be drying from the west.

Another fast moving upper level low will drop through B.C but
remain just to the north of our forecast area Wednesday
afternoon/evening. Not a lot of moisture is associated with this
feature, but enough instability to support some afternoon and
evening showers for the northeast mountains and the north Idaho
Panhandle. Otherwise mostly a dry forecast, with temperatures a
few degrees warmer than today.

Thursday through Saturday morning...The Pacific Northwest will be
in between the low moving through the Canadian Plains and another
dropping into the Gulf of Alaska. This puts the region in a
northwest flow as high pressure builds off the coast. The models
have been picking up on a few weak waves moving through this flow
pattern. The strongest will just clip the northeast zones Friday
afternoon. There is not much moisture associated with any of these
waves. Some isolated showers will be possible for the northeast
Washington mountains and the north Idaho Panhandle mountains
Friday afternoon, otherwise a dry forecast. Temperatures will
slowly warm through the week. /Tobin

Saturday through Tuesday...Models are having a very difficult time
through this period of the forecast. While an upper level low of
some kind is progged to move through the region durng this
period, the models are anywhere from 12-24 hours out of sync if
not more. This will result in a low confidence forecast through
the weekend. As such the forecast was broad brushed and stayed
with a chance of mountain precipitation on the dry side of
climotology and temperatures within a few degrees of normal.
/Tobin

&&

.AVIATION...
18Z TAFS: Clearing has taken place behind the upper level wave
from last night. Another shortwave disturbance is beginning to
enter the region from the northwest. Good surface heating with
some upper level support this afternoon should allow for the
development of scattered to numerous thunderstorms across the
region this afternoon. Best chances for thunderstorms will be
northeast of a line from KOMK to KLWS. KGEG, KSFF, KCOE and KPUW
will likely be impacted by thunderstorms this afternoon into this
evening. Reduced vis will be possible under the heavy rain shafts.
Small hail and gusty and variable winds is also expected with some
of the stronger thunderstorms. /SVH

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        51  77  49  74  48  74 /  70   0   0   0   0  10
Coeur d'Alene  49  77  47  73  43  73 /  70   0   0   0   0  20
Pullman        47  75  44  72  43  73 /  50   0   0   0   0  10
Lewiston       54  84  54  80  50  81 /  20   0   0   0   0  10
Colville       47  78  46  74  45  74 /  50  10  10   0   0  20
Sandpoint      44  77  45  72  42  72 /  70  10  10  10  10  20
Kellogg        48  73  47  71  43  71 /  80  10  10   0   0  20
Moses Lake     53  85  53  81  51  82 /  10   0   0   0   0   0
Wenatchee      58  87  57  82  56  82 /   0   0   0   0   0   0
Omak           50  84  49  78  48  80 /  10   0   0   0   0  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...None.
WA...None.
&&
Hazardous weather outlook, Jun 3, 5:08 AM PDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
508 AM PDT TUE JUN 3 2014

IDZ001>004-026-027-WAZ031>038-041>044-041215-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
508 AM PDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 3, 12:33 PM PDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
1233 PM PDT TUE JUN 3 2014

WAZ031-032000-
NORTHEAST BLUE MOUNTAINS WA-
1233 PM PDT TUE JUN 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GARFIELD AND
SOUTHWESTERN ASOTIN COUNTIES UNTIL 100 PM PDT...

AT 1229 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTH OF TROY.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MISERY SPRING CAMPGROUND AND WICKIUP CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. A SMALL STREAM FLOOD ADVISORY IS IN EFFECT FOR
THUNDERSTORMS IN THE AREA. FLOODING WILL BE POSSIBLE ALONG SMALL
STREAMS...IN LOW LYING TERRAIN...AND ON COUNTY ROADWAYS. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4602 11753 4618 11753 4619 11724 4602 11724
TIME...MOT...LOC 1929Z 268DEG 11KT 4609 11744

SVH
Special weather statement, Jun 3, 1:09 PM PDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
109 PM PDT TUE JUN 3 2014

IDZ026-027-WAZ031>033-032045-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES ID-LEWISTON AREA ID-
NORTHEAST BLUE MOUNTAINS WA-WASHINGTON PALOUSE WA-
LOWER GARFIELD AND ASOTIN COUNTIES WA-
109 PM PDT TUE JUN 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NEZ PERCE...
NORTHEASTERN GARFIELD...NORTHEASTERN ASOTIN AND SOUTHEASTERN WHITMAN
COUNTIES UNTIL 145 PM PDT...

AT 107 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF 10 MILES SOUTHWEST OF CLARKSTON...MOVING
EAST-NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEWISTON...CLARKSTON...WEST CLARKSTON-HIGHLAND...CLARKSTON
HEIGHTS-VINELAND...ASOTIN...JERRY AND CLARKSTON HEIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4625 11727 4639 11731 4650 11708 4629 11694
TIME...MOT...LOC 2007Z 243DEG 10KT 4633 11723

SVH
Special weather statement, Jun 3, 1:19 PM PDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
119 PM PDT TUE JUN 3 2014

WAZ037-032100-
NORTHEAST MOUNTAINS WA-
119 PM PDT TUE JUN 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL STEVENS COUNTY UNTIL
200 PM PDT...

AT 116 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR COLVILLE AND ORIN...OR 10 MILES NORTH OF ARDEN...MOVING EAST AT
10 MPH.

NICKEL SIZE HAIL...BRIEF HEAVY RAIN...GUSTY WINDS TO 30 MPH AND
FREQUENT LIGHTNING WILL BE POSSIBLE WITH THIS STORM. FURTHER
INTENSIFICATION IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLVILLE AND ORIN.

LAT...LON 4848 11800 4854 11802 4863 11762 4845 11758
TIME...MOT...LOC 2016Z 255DEG 9KT 4850 11792

FLIEHMAN
Special weather statement, Jun 3, 1:52 PM PDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
152 PM PDT TUE JUN 3 2014

WAZ037-038-032130-
OKANOGAN HIGHLANDS WA-NORTHEAST MOUNTAINS WA-
152 PM PDT TUE JUN 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FERRY AND WEST
CENTRAL STEVENS COUNTIES UNTIL 230 PM PDT...

AT 149 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTHWEST OF GIFFORD...OR 5 MILES NORTHWEST OF
CEDONIA...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM ALONG WITH VERY
HEAVY RAINFALL POTENTIALLY LEADING TO LOCALIZED FLOODING.

LOCATIONS IMPACTED INCLUDE...
GIFFORD AND CEDONIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4821 11835 4832 11824 4829 11787 4808 11804
TIME...MOT...LOC 2049Z 285DEG 9KT 4824 11823

FLIEHMAN
Special weather statement, Jun 3, 2:20 PM PDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
220 PM PDT TUE JUN 3 2014

IDZ001-WAZ037-032200-
NORTHERN PANHANDLE ID-NORTHEAST MOUNTAINS WA-
220 PM PDT TUE JUN 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BONNER AND EAST CENTRAL
PEND OREILLE COUNTIES UNTIL 300 PM PDT...

AT 218 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR IONE AND TIGER... MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
IONE AND TIGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4866 11745 4874 11743 4875 11701 4860 11701
TIME...MOT...LOC 2118Z 277DEG 11KT 4869 11734

FLIEHMAN
Special weather statement, Jun 3, 2:37 PM PDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
237 PM PDT TUE JUN 3 2014

WAZ036>038-032215-
OKANOGAN HIGHLANDS WA-NORTHEAST MOUNTAINS WA-SPOKANE AREA WA-
237 PM PDT TUE JUN 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LINCOLN...
SOUTHEASTERN FERRY...NORTH CENTRAL SPOKANE...SOUTHERN PEND OREILLE
AND SOUTHERN STEVENS COUNTIES UNTIL 315 PM PDT...

AT 234 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS FROM FRUITLAND TO SPRINGDALE...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND HEAVY RAIN WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DEER PARK...SPRINGDALE...CEDONIA...VALLEY...49 DEGREES NORTH...
CLAYTON...HUNTERS...FRUITLAND...WELLPINIT...LOON LAKE...FORD AND
CHEWELAH PEAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4783 11827 4814 11827 4831 11754 4792 11740
TIME...MOT...LOC 2134Z 263DEG 21KT 4802 11785

SVH

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 12:05 PM PDTSpecial Weather StatementOTXAsotin25 min
Jun 3, 12:25 PM PDTAreal Flood AdvisoryOTXAsotin, Garfield2 hr
Jun 3, 12:33 PM PDTSpecial Weather StatementOTXAsotin27 min
Jun 3, 1:09 PM PDTSpecial Weather StatementOTXAsotin36 min
Jun 3, 1:19 PM PDTSpecial Weather StatementOTXStevens41 min
Jun 3, 1:26 PM PDTSevere Thunderstorm WarningOTXStevens32 min
Jun 3, 1:31 PM PDTAreal Flood AdvisoryOTXFerry119 min
Jun 3, 1:48 PM PDTAreal Flood AdvisoryOTXStevens117 min
Jun 3, 1:52 PM PDTSpecial Weather StatementOTXStevens38 min
Jun 3, 2:20 PM PDTSpecial Weather StatementOTXPend Oreille40 min
Jun 3, 2:37 PM PDTSpecial Weather StatementOTXStevens38 min
Jun 3, 3:59 PM PDTSpecial Weather StatementOTXSpokane46 min
Jun 3, 4:14 PM PDTSpecial Weather StatementOTXSpokane61 min

Nearby

Severe Thunderstorm Warnings in Washington, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.